Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

? for the strattera veterans

Posted by Hattree on May 28, 2003, at 9:23:59

In reply to Re: Anyone taking Strattera with SSRI's like Lexapro? theo, posted by cmcdougall on May 27, 2003, at 13:08:03

Some people complain about Strattera wearing off in the afternoon or evening, which seems like a curious feature of a drug that takes weeks or months to reach its full effect. Wondering if those initial short-lived boosts might be side-effects in themselves.

Anyway, for those of you who have been taking Strattera practically since it came on the market, are you experiencing the late-day dips?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Hattree thread:133458
URL: http://www.dr-bob.org/babble/20030525/msgs/229687.html